# SDR LR7A2013082300707

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 66,987 hours, 39,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4312
- Condition: Cracked
- Location: Bs 814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND LT FUSELAGE FRAME AT FS 814 HAD CRACKED AT THE LONGERON CUTOUT LBL 62, WL256.  REPAIRED IAW SMP583, SRM FIG 51-140-21.
